Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Relations among the fundamental solutions of the generalized hypergeometric equation when $p = q + 1$. I. non-logarithmic cases


Author: F. C. Smith
Journal: Bull. Amer. Math. Soc. 44 (1938), 429-433
DOI: https://doi.org/10.1090/S0002-9904-1938-06776-6
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 8 (1939), 629--636
Part II: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 927--935
MathSciNet review: 1563762
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06776-6

American Mathematical Society